# SDR AMTA200800041

- Difficulty date: January 28, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL AT DOOR 1L DURING FLIGHT.  FOUND LEAK AT FWD AND AFT BOTTOM OF DOOR CUTOUT THRESHOLD.  RESEALED PRESSURIZED AC, NO LEAKS NOTED.  (K)
